# SDR JGVR20170803001

- Difficulty date: August 1, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- Aircraft time: 11,564 hours, 8,872 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652513037
- Part serial: 593
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE SPOT OF DELAMINATION ON LT INBOARD FLAP BOTTOM SURFACE. REPAIRED DELAMINATED AREA ON LT INBD FLAP IAW SRM 57-50-02.
